- Share this article on Facebook
- Share this article on Twitter
- Share this article on Email
- Show additional share options
- Share this article on Print
- Share this article on Comment
- Share this article on Whatsapp
- Share this article on Linkedin
- Share this article on Reddit
- Share this article on Pinit
- Share this article on Tumblr
The Amazing Race will return for another season on Sunday, Feb. 23 at 8 p.m., the same night NBC’s Sochi Winter Olympics end, as 11 “fan favorite” teams compete for the $1 million grand prize.
The Phil Keoghan-hosted competition series averaged 10 million viewers in its fall edition.
The 28th cycle of Survivor will kick off three days later, on Wednesday, Feb. 26, with a two-hour premiere from 8-10 p.m. It marks Survivor‘s first two-hour debut since February 2010 for Heroes vs. Villains.
This season, Survivor: Cagayan will split the competing castaways into three tribes based on brawn, brains and beauty. Survivor, hosted by Jeff Probst, has already been renewed for a 29th cycle.
CBS Sunday, Feb. 23
7:00-8:00 PM 60 Minutes
8:00-9:00 PM The Amazing Race (Spring premiere)
9:00-10:00 PM The Good Wife (R)
10:00-11:00 PM The Mentalist (R)
CBS Wednesday, Feb. 26
8:00-10:00 PM Survivor (Spring premiere)
10:00-11:00 PM Criminal Minds
Sign up for THR news straight to your inbox every day